• editor.aipublications@gmail.com
  • Track Your Paper
  • Contact Us
  • ISSN: 2456-866X

International Journal Of Chemistry, Mathematics And Physics(IJCMP)

Existence and Uniqueness Result for a Class of Impulsive Delay Differential Equations

J. A. Ugboh , I. M. Esuabana

International Journal of Chemistry, Mathematics And Physics(IJCMP), Vol-2,Issue-4, July - August 2018, Pages 27-32 , 10.22161/ijcmp.2.4.1

Download | Downloads : 6 | Total View : 1549


In this paper, we investigate the existence and uniqueness of solutions of the formulated problem of impulsive delay differential equation with continuous delay. The strategy adopted for the proof is based on Caratheodory’s techniquesand Lipschitz condition is required to obtain uniqueness.

Impulsive, delay differential equation, existence, uniqueness.

[1] Kiguradze, I. T. and Chanturia, T. A. (1985). Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations, Kluwer Academic Publishers, Dordrecht.
[2] Makay, G. and Terjeki, J. (1998). On the asymptotic behaviour ofthe pantograph equations. E. J. Qualitative Theory of DifferentialEquation, 2(2):pp. 1 – 12.
[3] Murakami, K. (1997). Asymptotic constancy for systems of delay differential equations. Nonlinear Analysis, Theory, Methods andApplications, 30:pp. 4595 – 4606.
[4] Oyelami, B.O.(2009). Oxygenandhaemoglobinpairmodelforsicklecell anaemia patients. African Journal of Physics, 2: pp. 132 – 148.
[5] Riley, K. F., Hobson, M. P., and Bence, S. J. (2002). Mathematical Methods for Physics and Engineering. Replica Press Pvt. Ltd,
[6] Esuabana, I. M. and Abasiekwere, U. A. (2018). On stability of first order linear impulsive differential equations,International Journal of Statistics and Applied, Mathematics,Volume 3, Issue 3C, 231-236.
[7] Abasiekwere, U. A., Esuabana, I. M., Isaac, I. O., Lipcsey, Z. (2018):Classification of Non-Oscillatory Solutions of Nonlinear Neutral Delay Impulsive Differential Equations,Global Journal of Science Frontier Research: Mathematics and Decision Sciences (USA), Volume18, Issue 1, 49-63.
[8] Abasiekwere, U. A., Esuabana, I. M. (2017). Oscillation Theorem for Second Order Neutral Delay DifferentialEquations with Impulses, International Journal of Mathematics Trends and Technology,Vol. 52(5), 330-333, doi:10.14445/22315373/IJMTT-V52P548.
[9] Abasiekwere, U. A., Esuabana, I. M., Isaac, I. O., Lipcsey, Z. (2018). Existence Theorem For Linear NeutralImpulsive Differential Equations of the Second Order, Communications and Applied Analysis, USA, Vol.22, No. 2, 135-147.
[10] Abasiekwere, U. A., Esuabana, I. M., Isaac, I. O., Lipcsey, Z., (2018): Oscillationsof Second order Impulsive Differential Equations with Advanced Arguments, Global Journal ofScience Frontier Research: Mathematics and Decision Sciences (USA), Volume 18, Issue 1, 25-32
[11] Dubeau, F. and Karrakchou, J. (2002). State–dependent impulsivedelay differential equations. Applied Mathematics Letters, 15:pp.333 – 338.
[12] Ladde, G. S., Lakshmikantham, V., and Zhang, B. G. (1989). Oscillation Theory of Differential Equations with Deviating Arguments.Maarcel-Dekker Inc., New York.
[13]Lakshmikantham, V., Bainov, D. D., and Simeonov, P. S. (1989).Theory of Impulsive Differential Equations. World Scientific, PublishingCompany Limited Singapore.
[14] Yan, J. (2004). Oscillation properties of a second order impulsive delay differential equation. Comp. and Math. with Applications,47:pp. 253 – 258.
[15] Coddington, A. E. and Levinson, N. (1955). Theory of Ordinary Differential Equations. McGraw–Hill Book Company New York.
[16] Kreyszig, E.(2008). Advanced Engineering Mathematics. JohnWileyand sons, Inc., New York.
[17] Zill, D. G. and Cullen, M. R. (2005). Differential Equations withBoundary–Value Problems. Thompson and Brooks, Cole TorontoCanada.